Some types of pairwise soft open (continuous) mappings and some related results

Year: 2017 Volume: 7 Issue: 2 Pages: 88-107

 

A. Kandil①, O. A. E. Tantawy②, S. A. El-Sheikh③, Shawqi A. Hazza③④∗

① Department of Mathematics, Faculty of Science, Helwan University, Helwan, Egypt

② Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt

③ Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

④ Department of Mathematics, Faculty of Education, Taiz University, Taiz, Yemen  

 

Abstract: In this paper, we introduce and study some new notions in soft bitopological spaces such as pairwise soft continuous mappings, pΛ (resp. pλ, gp, pl)-soft continuous mappings, pairwise open (closed) soft mappings and pairwise soft homeomorphism mappings. Moreover, characterizations of these notions are obtained. In addition that, we investigate the behavior of pairwise soft separation axioms under these types of mappings. Furthermore, the relationships among these notions are studied.

Keywords:   Soft set; Soft topology; Soft bitopological spaces; pairwise soft continuous; pλ-soft continuoust

Corresponding Author: Shawqi A. Hazza: shawqialalimi@yahoo.com

Full Text